Publication Cover
Optimization
A Journal of Mathematical Programming and Operations Research
Volume 18, 1987 - Issue 2
43
Views
14
CrossRef citations to date
0
Altmetric
Original Articles

Nonconvex theorems of the alternative and minimization

, &
Pages 151-163 | Received 01 Nov 1985, Published online: 27 Jun 2007
 

Abstract

Theorems of the alternative, in particular, Gordan and Motzkin type theorems for non-convex functions are presented, based on the Fuchssterner and König's extended minimax theorem. As applications of these theorems, optimality conditions and duality theorems are obtained for non-convex programming problems.

AMS Subject Classifications:

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.